# SDR C2XA05BT047

- Difficulty date: July 19, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 11,833 hours, 9,023 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 74555033
- Part serial: 0897
- Condition: Faulty
- Location: Mlg
- Part time: 4,354 hours, 2,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR AIR/GROUND FAIL CAUTION LIGHT ON TAKEOFF, LANDING GEAR LEVER WOULD NOT RETRACT AIRCRAFT AIR RETURNED TO BOSTON, AIRCRAFT MAINTENANCE FERRIED TO BTV, MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL MODULE IAW EMB145 AMM #32-32-02, OPS.CHECKED GOOD.
